EconPapers    
Economics at your fingertips  
 

Mathematical Modeling and Analysis of Corruption Dynamics in Kenya

Muthoni F. Muriithi and Winifred Mutuku
Additional contact information
Muthoni F. Muriithi: Department of Mathematics and Actuarial Science, Kenyatta University, Kenya
Winifred Mutuku: Department of Mathematics and Actuarial Science, Kenyatta University, Kenya

International Journal of Research and Innovation in Applied Science, 2023, vol. 8, issue 7, 108-123

Abstract: This study presents a mathematical model that aims to study corruption in Kenya. The model is validated both epidemiologically and mathematically, with all solutions demonstrating positivity and boundedness within a meaningful set of initial conditions. By investigating unique corruption-free and endemic equilibrium points, as well as computing the basic reproduction number, we assess the system’s behavior. Our analysis reveals that a locally asymptotically stable corruption-free equilibrium point is achieved when the reproduction number is below one, while a locally asymptotically stable endemic equilibrium point is attained when the reproduction number exceeds one. Simulation results confirm the agreement with analytical findings. This research enhances our understanding of corruption dynamics and provides valuable insights for designing effective anti-corruption strategies in Kenya.

Date: 2023
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -issue-7/108-123.pdf (application/pdf)
https://www.rsisinternational.org/virtual-library/ ... 051938702.1694191524 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:8:y:2023:i:7:p:108-123

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:8:y:2023:i:7:p:108-123